# SDR FDEA201011224464

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 61,173 hours, 12,035 cycles
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 2043
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINT"A"CHECK, EMERGENCY LIGHT TEST FAILED WITH  "EMER LT BAT LO" ALERT ON DISPLAY.   MX R & R EMERGENCY BATTERY POWER SUPPLY IAW AMM 33-51-01-4 TEST PASSED AMM 33-51-01-5.
